MAUDE Adverse Event Report: COVIDIEN EPUMP INTL 1000ML FD AND FLUSH; PUMP, INFUSION, ENTERAL

COVIDIEN EPUMP INTL 1000ML FD AND FLUSH; PUMP, INFUSION, ENTERAL
Model Number 673662
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.  if additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that during priming, when the bag was filled with nutrition, they noted an external leakage at the connection tube.There was no patient involvement; therefore, no patient injury, medical intervention or adverse reactions were associated with this event.
 
Additional Manufacturer Narrative
Additional information h2, h3, h6 investigation conclusion the complaint stated during priming when the bag was filled with nutrition, they noted an external leakage at the connection tube.There were no other deficient products used during this event.There was no patient involvement.An investigation for product code 673662, epump int.1000ml feed&flush ns, with lot number 203280308 was performed.The device history record (dhr) review of the reported lot number shows evidence that the product was released according to all established procedures and qa documentation.Lot and failure mode trending was reviewed, and no related adverse trends were identified.The reported product was not returned for evaluation, however, two (2) photographs were provided.Examination of the photographs confirmed the reported product failure of leak as a leak was identified at the bottom of the bag.A formal investigation was initiated to determine the root cause of the confirmed product failure.The root cause identified was related to the rf sealing machine used in the manufacturing process.A corrective action was initiated to replace the rf sealing machine and update associated manufacturing process documents.This complaint will be used for monitoring and trending purposes.

Brand Name
EPUMP INTL 1000ML FD AND FLUSH
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
Manufacturer (Section G)
COVIDIEN
15 hampshire street
mansfield MA 02048
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key12058539
Report Number1282497-2021-10320
Device Sequence Number4359369
Product Code LZH
UDI-Device Identifier10884521028197
UDI-Public10884521028197
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number673662
Device Catalogue Number673662
Device Lot Number203280308
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/20/2021
Supplement Date Received by Manufacturer06/20/2021
Initial Report FDA Received Date06/24/2021
Supplement Report FDA Received Date12/15/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown